# SDR DALA14032939251

- Difficulty date: May 26, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N951DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53361
- Aircraft time: 33,087 hours, 29,252 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 160
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHTNING STRIKE FS 160, BETWEEN STRINGERS 2 & 3,  REMOVED DAMAGE, PERFORMED INSPECTION AND INSTALLED REPAIR FASTENERS IAW SR 53-31-02.
